AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Acne from last cycle
Old
  (#1)
welsh-beast84
Registered User
 
welsh-beast84's Avatar
 
Offline
Posts: 90
Join Date: Feb 2005
Location: uk
Acne from last cycle - 10-31-2005, 03:46 PM

I still got quite a lot of acne from my last cycle (sust + D.bol), which this is my 11th week after pct of clomid and nolva, and they just dont seem to go at all.I dont want to start my next cycle till most clears up.


1)Is this normall?

2)Im thinking of buying accutane to treat them, have anyone got any feed back on them and do they cure you of acne? and are they woth getting?

I really want to start my next cycle but my acne is really really bad and im affraid it will get worse. they are now just comming on the back of my neck in big boils.
   
Reply With Quote
Old
  (#2)
wolfyEVH
Guest
 
Posts: n/a
10-31-2005, 05:51 PM

go see a dermatologist if its that bad....see what they say
   
Reply With Quote
Old
  (#3)
Blackbird
Flatpicker
 
Blackbird's Avatar
 
Offline
Posts: 670
Join Date: Sep 2004
Location: usa
10-31-2005, 09:03 PM

Test gives me acne, but so does nolva. I went to see a derm. He gave me some good scrubs and gells. They seem to be doing the trick,


BADASSDAD
   
Reply With Quote
Old
  (#4)
healthfreak
Registered User
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
11-01-2005, 01:16 AM

proactive always works for me.
   
Reply With Quote
Old
  (#5)
STEELADDICTION
Registered User
 
STEELADDICTION's Avatar
 
Offline
Posts: 735
Join Date: Apr 2004
11-01-2005, 05:48 AM

D-bol will give me acne. DR suggested I try some Pantothenic Acid and I definitly notice some improvement. I think I got it at Bulk Nutrition.


STEELADDICTION is presenting fictitious opinions and does in no way encourage, use nor condone the use of any illegal substances or the use of legal substances in an illegal conduct.
   
Reply With Quote
Old
  (#6)
Slam Dingo
AnaSCI MEMBER
 
Offline
Posts: 13
Join Date: Sep 2005
11-01-2005, 04:40 PM

Quote:
Originally Posted by welsh-beast84


1)Is this normall?

2)Im thinking of buying accutane to treat them, have anyone got any feed back on them and do they cure you of acne? and are they woth getting?
Please be very careful with that stuff. Make sure you see a doc before you take that drug. They will probably run a blood test to see if you are a good candidate.

I took this medication when I was going through a ruff case of acne as a young kid "14-17yr" I didn't have any bad side effects, but I know of several kids that had an emotional roller coaster ride.

I could only imagine how a body would handle a cycle and or a pct with this drug....
   
Reply With Quote
Old
  (#7)
mr.nitrofish
Registered User
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
11-02-2005, 01:30 PM

ive still noticed a lot of back acne also, and ive been off for 3 months.
   
Reply With Quote
Old
  (#8)
ultra2207
AnaSCI MEMBER
 
ultra2207's Avatar
 
Offline
Posts: 3
Join Date: May 2005
Location: Bat country
11-02-2005, 02:08 PM

I never had acne anywhere other than a little on my face until my first cycle about 5 months ago. Now I have it all over my shoulders and chest. It sucks. How would I go about getting some proactive? Would I have to go to a doctor and get a prescription?


:thefinger
   
Reply With Quote
Old
  (#9)
a-bomb83
fatboy
 
a-bomb83's Avatar
 
Offline
Posts: 658
Join Date: Apr 2005
Location: da ville
11-02-2005, 02:17 PM

sust will do that to you due to the fluctuating hormone levels. that is unless you were injecting eod, then the culprit was def.dbol.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 07:39 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.